# SDR RMXA2007002

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Aircraft time: 8,535 hours
- Engine: Lyc LTS101750B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME2L
- Condition: Cracked
- Location: Tailcone
- Part time: 8,535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION A 18MM LONG CRACK WAS DISCOVERED ON THE LT 'A' FUSELAGE FRAME 2L.  THE CRACK IS ON THE LOWER SKIN ONLY OF A DOUBLE SKIN ASSEMBLY.  THE CRACK ORIGINATES FROM A BOLT HOLE, EXTENDS 9MM IN EACH DIRECTION FROM THE BOLT HOLE. THE BOLT IS USED FOR THE LOWER FORWARD ATTACHING SUPPORT FOR THE ECU (ENVIRONMENTAL CONTROL UNIT)
